Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 801734, 9 pages
http://dx.doi.org/10.1155/2013/801734
Research Article

Pareto Optimal Solutions for Stochastic Dynamic Programming Problems via Monte Carlo Simulation

1Departamento de Física e Matemática, Centro Federal de Educaçäo Tecnológica de Minas Gerais, 30510-000 Belo Horizonte, MG, Brazil
2Departamento de Matemática, Universidade Federal de Minas Gerais, 31270-901 Belo Horizonte, MG, Brazil
3Departamento de Estatística, Universidade Federal de Minas Gerais, 31270-901 Belo Horizonte, MG, Brazil

Received 30 May 2013; Accepted 28 September 2013

Academic Editor: Lotfollah Najjar

Copyright © 2013 R. T. N. Cardoso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. T. N. Cardoso, R. H. C. Takahashi, and F. R. B. Cruz, “Pareto Optimal Solutions for Stochastic Dynamic Programming Problems via Monte Carlo Simulation,” Journal of Applied Mathematics, vol. 2013, Article ID 801734, 9 pages, 2013. doi:10.1155/2013/801734